# SDR MAC030701

- Difficulty date: March 22, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N904FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 259
- Aircraft time: 22,378 hours, 28,658 cycles
- Engine: Pwa PW121
- Engine time: 28,792 hours, 32,353 cycles
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 8210161C
- Part serial: 2246445
- Condition: Intermittent
- Location: Nr 2 Engine
- Part time: 21,001 hours, 25,439 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE SURGE DURING CLIMB.
